I have high blood pressure, medication makes me tired, want to stop meds

My age is 41, weight is 85 KG and height is 1.7 meters. At the beginning of this year I started feeling slight dizziness and shortness of breath. I latter found out that my blood pressure was on the high side averaging 140/90. I tried to exercise this pressure down, healthy eating, no salt, but problem is that sometimes my pressure would spike to levels like 160/110 pulse 150 for a short time of less than 5 minutes and then leave me feeling weak for a few days.
Before starting Medication I did ESG, ECHO, cholesterol test, x-ray and blood test. Everything was registering normal.
So I was put on amlodipine 10mg and Propranolol 40mg on 1st July 2016. This helped lower my blood pressure to around 115/68. Only problem is that it makes me feel quite tired after little activity like walking. After complaining about this tiredness to the doctor yesterday, he changed my drugs to 100mg Losartan (1 tablet per day) and 25mg Atenolol (2 tablets per day).
Won’t the sudden stop of using amlodipine and propranolol bring problems; I thought they would just reduce the medication cause this is what I ultimately want, reduction of these meds until I stop using completely?





This Question Is Open to Answers -Post Your Comment Below

Dr Mahaveer
Member
Dr Mahaveer

hi..
once you start taking blood pressure tablets, these cannot be stopped,they can only be changed or the dosage can be reduced.
you can ask your doctor to give only one tablet with minimum dosage.
stopping medicines alltogether is risky and will have serious side effects later.
thanks

wpDiscuz